# SDR USAA2009101392766

- Difficulty date: September 22, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,554 hours, 33,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6547536506
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON RIB OF RIGHT HORIZONTAL STABILIZER PANEL 9250R AT STAB L/E STA 170.34.  REPLACED RIGHT HORIZONTAL STABILIZER PANEL 9250R AT STAB L/E STA 170.34 IAW B737 SRM 51-10-02 & 51-40-02.
